# SDR GUUA95552092110A

- Difficulty date: September 21, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 28,330 hours, 33,159 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED 6A EMERGENCY EXIT HANDLE HARD TO OPEN.  LUBRICATED 6A EMERGECNY EXIT HANDLE OPS CK OK.
